Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continuous selections with nonmetrizable range


Authors: H. H. Corson and J. Lindenstrauss
Journal: Trans. Amer. Math. Soc. 121 (1966), 492-504
MSC: Primary 54.65; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0187214-8
MathSciNet review: 0187214
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal, J. Lindenstrauss and R. R. Phelps, Extreme operators into $ C(k)$, Pacific J. Math. (to appear). MR 0209862 (35:758)
  • [2] H. H. Corson and J. Lindenstrauss, On simultaneous extension of continuous functions,
  • [3] -, On function spaces which are Lindelöf spaces, Trans. Amer. Math. Soc. 121 (1966), 476-491. MR 0187213 (32:4666)
  • [4] -, On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc. (to appear). MR 0199669 (33:7812)
  • [5] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [6] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [7] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [8] V. Klee, Convex bodies and periodic homoemorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-63. MR 0054850 (14:989d)
  • [9] E. Michael, Some extension theorems for continuous functions, Pacific J. Math. 3 (1953), 789-806. MR 0059541 (15:547a)
  • [10] -, Continuous selections. I, Ann. of Math. 63 (1956), 361-382. MR 0077107 (17:990e)
  • [11] -, Dense families of continuous selections, Fund. Math. 47 (1959), 173-178. MR 0111016 (22:1883)
  • [12] -, A linear mapping between function spaces, Proc. Amer. Math. Soc. 15 (1964), 415-416. MR 0162128 (28:5327)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.65, 46.00

Retrieve articles in all journals with MSC: 54.65, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0187214-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society